Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On volumes of hyperbolic orbifolds

Ilesanmi Adeboye and Guofang Wei

Algebraic & Geometric Topology 12 (2012) 215–233
Abstract

We use H C Wang’s bound on the radius of a ball embedded in the fundamental domain of a lattice of a semisimple Lie group to construct an explicit lower bound for the volume of a hyperbolic n–orbifold.

Keywords
hyperbolic orbifold, volume
Mathematical Subject Classification 2010
Primary: 57M50, 57N16
Secondary: 20H10, 22E40
References
Publication
Received: 20 November 2010
Revised: 13 November 2011
Accepted: 15 November 2011
Published: 24 February 2012
Authors
Ilesanmi Adeboye
Department of Mathematics and Computer Science
Wesleyan University
Middletown CT 06459
USA
Guofang Wei
Department of Mathematics
University of California Santa Barbara
Santa Barbara CA 93106
USA